# SDR 20010117AP001

- Difficulty date: September 20, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N23RZ
- Make and model: Lear 25B
- Aircraft serial: 164
- Engine: Ge CJ6108
- Engine time: 2,076 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMED OUT DURING CRUISE-FOUND EXCESSIVE CORROSION OF COMPRESSOR CASING
